Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Clitoris burns after sex. Frequent urination after sex. No smell or discharge. What could be the cause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
After having sex my clitoris burns. It burns for about 30 minutes. I pee frequently after sex as well. Nothing else hurts. No smell, discharge. What could be the cause? My pee does not burn either.
Posted Tue, 21 May 2013 in General Health
 
 
Answered by Dr. Jasvinder Singh 23 minutes later
Hello,
Thanks for posting your query.

You seem to be having honeymoon cystitis or lower actually a form of urethritis.Abstain from intercourse for a few days,take plenty of fluids and take some OTC analgesics like ibuprofen or diclofenac.

Also take pyridium for 2-3 days(it stains the urine orange) and sit in warm non soapy water.Also consult a doctor for antibiotics prescription if the symptoms persist.In future also,urinate immediately after intercourse to flush out the bacteria and ask your partner to indulge in plenty of foreplay or use lubricant jellies.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor